# SDR FDEA201703010717

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 75,104 hours, 18,080 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYMETRY AMBER EICAS MESSAGE AT 6000 FT AND 220 KTS,  WHEN  FLAP HANDLE WAS MOVED TO 1 DEGREE.   DECLARED AN EMERGENCY IAW FIM 27-81, TREE 809, SHEET 2 OF 9, BLOCK 2,  NO CARD FAULT INDICATED.  CYCLED LE ALTERNATE ARM SWITCH,  SLAT ASSYMETRY MESSAGE EXTINGUISHED.  SYSTEM OK.  SLATS & FLAPS OPS CHECKED NORMAL.  ACFT OK FOR FLIGHT.
